Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: desipramine/strattera link?

Posted by ed_uk on December 3, 2004, at 14:54:28

In reply to desipramine/strattera link?, posted by CraigD on December 3, 2004, at 13:59:58

Perhaps you could try a stimulant such as Dexedrine or Ritalin. Unfortunately, stimulants aren't exactly free of hazard either though!

Ed.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:423975
URL: http://www.dr-bob.org/babble/20041201/msgs/424006.html